# SDR KCSA071238

- Difficulty date: July 19, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 72,423 hours, 19,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 740 BUTT SPLICE STR 44R LAP SEAM HAS SKIN PILLOWING.
